# SDR USAABB01083

- Difficulty date: August 13, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND FLOOR LEVEL EMERGENCY LIGHT BATTERY PACKS LOW AT ROWS, 1, 4, 6, 9, 18, 23, 26, 29 AND 33.  MAINTENANCE REPLACED THE ASSOCIATED BATTERIES.  (M)
